Quick search
Go!

ON SOME FORMS OF OPEN FUNCTIONS IN IDEAL TOPOLOGICAL SPACES


TAKASHI NOIRI 1, VALERIU POPA 2
1. 2949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken, 869-5142 JAPAN e-mail: t.noiri@nifty.com
2. “Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA e-mail: vpopa@ub.ro

Issue:

SSRSMI, Number 1, Volume XXIX

Section:

Volume 29, Number 1

Abstract:

We introduce the notion of mIO(X)-structures determined by operators Int, Cl and Cl * on an ideal topological space (X; τ , I). By using mIO(X)-structures, we introduce and investigate a function f : (X; τ) → (Y; σ; I) called mI-open. As special cases of mI-open functions, we obtain properties of semi-I-open [8], pre-I-open [1], α-I-open [1], b-I-open [2], β-I-open [1], weakly semi-I-open [5], and weakly-b-I-open [13] functions.

Keywords:

m-structure, m-space, m-open function, ideal topological space, mIO(X)-structure, mI-open, semi-I-open function, mI-open function.

Code [ID]:

SSRSMI201901V29S01A0006 [0005073]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu